# SDR AWXA9500289

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Bracket
- Part number: 65C2577318
- Condition: Worn
- Location: Lt Elev Trim
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IND-CMH - FLT 280 - CREW REPORTED AIRFRAME VIBRATION AT HIGH SPEED.  AIRCRAFT LANDED IN CMH WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND LEFT ELEVATOR TRIM TAB ATTACH BEARINGS WORN.  REMOVED AND REPLACED LT TAB NR 1 HINGE BRACKET AND HARDWARE, AND REINSTALLED PER BMM 27-31-31.  AIRCRAFT RETURNED TO SERVICE.  (W)
